# SDR 9613669763

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47396
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, WEATHER RADAR BECAME INOPERATIVE.  DUE TO EN ROUTE WEATHER, FLIGHT DIVERTED TO ATL AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 VERTICAL GYRO, OPERATIONAL CHECK OK.
